# SDR YENA2023060900605

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 64,980 hours, 23,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR 68 LH DOOR STOP 1 HOLE POSITIONS IS INBOARD/LOWER, DIRECTION OF CRACK IS 6 O'CLOCK; REF AEROMAN W/O 2023-11/1 NR 2023-255849.  ITEM CLOSED ON LOG PAGGE 3750828-2 ((RESOLVED ON W/O: 1209138 TASKCARD: NR-00025 ) PERFORMED PERMANENT REPAIR LOC. FR68LH AT LEVEL DOOR STOP FITTING 1 IAW A320 SRM 51-41-12-300-008 AND SRM 51-41-12-300-011.  THIS REPAIR IS CATEGORY B, WITH THE INSPECTION THRESHOLD FORM TIME OF ADL/REPAIR EMBODIMENT ON AREA 1 60000FC/FH NOT RELEVANT.  SUBSEQUENT INSPECTIONSTBD, INSPECTION METHOD TBD;  INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT ON AREA 3 60000FC/FH NOT RELEVANT, SUBSEQUENT INSPECTION TBD, INSPECTION METHOD TBD.  FUR-A320-53-00744 ASSIGNED.).
